MathSciNet Relay Station
MathSciNet bibliographic data
MR2672799 53C80 (83C57)
Alexakis, S.; Ionescu, A. D.; Klainerman, S. Uniqueness of smooth stationary black holes in vacuum: small perturbations of the Kerr spaces. Comm. Math. Phys. 299 (2010), no. 1, 89–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement